Alert archive / Illinois / Tornado Warnings in 2024
Tornado Warning 7, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 2, 2024, 2:25 AM CDT for Jackson County, Perry County, Illinois; Perry County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2024, 2:25 AM CDT (07:25 UTC)
- Expired
- Apr 2, 2024, 3:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Jackson County, IL, Perry County, IL, Perry County, MO
The radar
The Paducah radar (KPAH), 122 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:00 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -179 m²/s²
- 0-3 km storm-relative helicity
- -167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
434
WFUS53 KPAH 020725
TORPAH
ILC077-145-MOC157-020815-
/O.NEW.KPAH.TO.W.0007.240402T0725Z-240402T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
225 AM CDT Tue Apr 2 2024
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Southwestern Perry County in south central Illinois...
Northern Jackson County in southern Illinois...
North central Perry County in southeastern Missouri...
* Until 315 AM CDT.
* At 225 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Chester, moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Chester around 230 AM CDT.
Willisville around 235 AM CDT.
Ava around 240 AM CDT.
Elkville around 300 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Lithium, Campbell Hill, Dowell, Vergennes, and Cutler.
This includes Interstate 55 between Mile Markers 135 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3803 8927 3790 8919 3777 8995 3785 8997
3787 8994 3787 8990 3791 8984 3788 8980
3785 8979 3785 8974 3782 8971 3783 8966
3787 8965 3796 8959 3803 8959
TIME...MOT...LOC 0725Z 255DEG 43KT 3788 8988
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DW4 follow-up statements
933
WWUS53 KPAH 020733
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
233 AM CDT Tue Apr 2 2024
ILC077-145-MOC157-020815-
/O.CON.KPAH.TO.W.0007.000000T0000Z-240402T0815Z/
Perry IL-Jackson IL-Perry MO-
233 AM CDT Tue Apr 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
SOUTHWESTERN PERRY...NORTHERN JACKSON AND NORTH CENTRAL PERRY
COUNTIES...
At 233 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Chester, moving east at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ava and Willisville around 240 AM CDT.
Elkville around 300 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Lithium, Campbell Hill, Dowell, Vergennes, and Cutler.
This includes Interstate 55 between Mile Markers 135 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3803 8927 3790 8919 3777 8995 3785 8997
3787 8994 3787 8990 3791 8984 3788 8980
3785 8979 3785 8974 3782 8971 3783 8966
3787 8965 3796 8959 3803 8959
TIME...MOT...LOC 0733Z 255DEG 43KT 3791 8976
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
DW766
WWUS53 KPAH 020741
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
241 AM CDT Tue Apr 2 2024
MOC157-020750-
/O.CAN.KPAH.TO.W.0007.000000T0000Z-240402T0815Z/
Perry MO-
241 AM CDT Tue Apr 2 2024
...THE TORNADO WARNING FOR NORTH CENTRAL PERRY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CDT for southern and
south central Illinois.
&&
LAT...LON 3783 8966 3787 8965 3796 8959 3803 8959
3803 8927 3790 8919 3785 8950 3784 8957
TIME...MOT...LOC 0740Z 253DEG 40KT 3793 8968
$$
ILC077-145-020815-
/O.CON.KPAH.TO.W.0007.000000T0000Z-240402T0815Z/
Perry IL-Jackson IL-
241 AM CDT Tue Apr 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
SOUTHWESTERN PERRY AND NORTHERN JACKSON COUNTIES...
At 240 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Bremen, or 8 miles east of Chester, moving east at
45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ava and Willisville around 245 AM CDT.
Elkville around 305 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Campbell Hill, Dowell, Vergennes, and Cutler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3783 8966 3787 8965 3796 8959 3803 8959
3803 8927 3790 8919 3785 8950 3784 8957
TIME...MOT...LOC 0740Z 253DEG 40KT 3793 8968
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
DW656
WWUS53 KPAH 020752
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
252 AM CDT Tue Apr 2 2024
ILC077-145-020815-
/O.CON.KPAH.TO.W.0007.000000T0000Z-240402T0815Z/
Perry IL-Jackson IL-
252 AM CDT Tue Apr 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
SOUTHWESTERN PERRY AND NORTHERN JACKSON COUNTIES...
At 252 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Willisville, or 7 miles southwest of Pinckneyville,
moving east at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Perry and northern Jackson Counties, including the
following locations... Campbell Hill, Dowell, Vergennes, and Cutler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3783 8966 3787 8965 3796 8959 3803 8959
3803 8927 3790 8919 3785 8950 3784 8957
TIME...MOT...LOC 0752Z 255DEG 36KT 3800 8948
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
DW942
WWUS53 KPAH 020800
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
300 AM CDT Tue Apr 2 2024
ILC077-145-020809-
/O.CAN.KPAH.TO.W.0007.000000T0000Z-240402T0815Z/
Perry IL-Jackson IL-
300 AM CDT Tue Apr 2 2024
...THE TORNADO WARNING FOR SOUTHWESTERN PERRY AND NORTHERN JACKSON
COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However,
small hail and gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 AM CDT for southern and
south central Illinois.
&&
LAT...LON 3783 8966 3787 8965 3796 8959 3803 8959
3803 8927 3790 8919 3785 8950 3784 8957
TIME...MOT...LOC 0757Z 255DEG 43KT 3802 8937
$$
DWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 1, 6:47 PM CDT, 7 hours 38 minutes earlier. Its key messages:
- A few showers or storms are possible along the I-64 corridor this afternoon as temperatures rise to near 80.
- The main risk for severe storms is this evening through the night, mainly from SEMO through S Illinois to SW Indiana, with damaging winds the most likely severe weather hazard, though all are possible.
- Additional storm development is possible mid morning to early afternoon Tuesday east of the Mississippi River as the cold front makes its passage. Wind gusts up to 30-40 mph are possible Tuesday and Wednesday.
- Temperatures will be about 10 degrees below normal by the middle of the week in the 50s/30s. Frost and possibly freeze headlines still are possible, with the best chance Friday night.
Area forecast discussion, Apr 1, 6:47 PM CDT, 7 hours 38 minutes before
Area Forecast Discussion National Weather Service Paducah KY 647 PM CDT Mon Apr 1 2024 .KEY MESSAGES... - A few showers or storms are possible along the I-64 corridor this afternoon as temperatures rise to near 80. - The main risk for severe storms is this evening through the night, mainly from SEMO through S Illinois to SW Indiana, with damaging winds the most likely severe weather hazard, though all are possible. - Additional storm development is possible mid morning to early afternoon Tuesday east of the Mississippi River as the cold front makes its passage. Wind gusts up to 30-40 mph are possible Tuesday and Wednesday. - Temperatures will be about 10 degrees below normal by the middle of the week in the 50s/30s. Frost and possibly freeze headlines still are possible, with the best chance Friday night. && .DISCUSSION... Issued at 340 PM CDT Mon Apr 1 2024 The warm front remains near I-70 in Central Illinois today. As a result, shower and storm development is generally north of the forecast area, with only a couple isolated storms in the I-64 corridor this afternoon. These have moved out suggesting limited potential for the remainder of the afternoon and early evening. Temperatures have soared to the mid to upper 70s with a few isolated spots reaching 80. Forecast trends today have been to reduce precip chances throughout the today-Tuesday period, with the main focus for strong to severe storms concentrated in the late evening to overnight hours as storms enter Southeast Missouri before midnight and track northeastward through Southern Illinois into Southwest Indiana. Western Kentucky has reduced chances but storms remain a possibility there as well. The enhanced risk of severe weather remains for the northern/western portions of the Quad State today, with a slight risk over much of the rest in the southeast. Model soundings produce MLCAPE near 1000, PW near 1.5, and dew points in the lower half of the 60s with mid-level lapse rates peaking at 8-8.5 C/km this evening. There is plenty of shear, 0-3 km shear near 50 kts and 0-6 km of 60+ kts along with SRH of 200-300. Southwesterly winds today are slowly backing towards southerly this afternoon. A strong LLJ moves in with winds of 50+ kts. Limitations are a model capping inversion around 800 mb, along with less favorable timing late night. Early evening discrete storm potential is better to the north/west, with late evening/overnight storms taking on an at least somewhat organized structure. Damaging winds are the primary severe weather hazard with significant winds a possibility, though large hail (mainly from any discrete cell development) and tornadoes are also possible. The RAP has been most aggressive with afternoon storms, which have not materialized. The NAM continues to produce little in the way of thunder over the forecast area throughout the entire event. The ARW/FV3/HRRR track storms late evening to overnight from SEMO/SIL/SWIN and areas of WKY near the Ohio. This group is more likely to be closer to the solution. As the trough approaches tomorrow, the surface cold front moves through, allowing for potential redevelopment of storms. Some strong to severe storms are possible but in the Quad State confidence is low, with the better chances to our east and southeast. Overall, QPF values have trended lower, with almost trivial amounts in the south (highly conditional on storms moving over areas) and around an inch in the north. The cold front crosses through by the end of the day, with highs midday ahead of the front. Temperatures drop significantly afterwards with lows near 40 Tuesday night. The low pressure rapidly deepens over Michigan and stalls, allowing for wrap-around showers Wednesday as PoPs have been significantly increased to account for this. Gradient winds remain a concern Tuesday to Wednesday with gusts around 30 mph Tuesday and 30-40 mph Wednesday. Dry conditions are expected for the end of the week with continued northwesterly flow. Lows in the mid-30s are forecast Wednesday night and Thursday night though breezy winds should limit frost formation. Lighter winds, along with lows in the low to mid 30s Friday night, pose the best potential for any frost/freeze issues. A warming trend occurs over the weekend as winds shift to southeasterly by Sunday. Models vary on progression of a system in the Central Plains Sunday-Monday, resulting in PoPs in the forecast and temperatures becoming well above normal Monday. This system funnels moisture northward from the Gulf, and provides uncertainty regarding cloud cover for eclipse day next Monday. Current ensemble averages don't provide help for those looking for a decisive forecast at this stage. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 647 PM CDT Mon Apr 1 2024 MVFR ceilings will develop northward across the region this evening, then scattered SHRA/TSRA will move eastward across the region in the overnight to early morning hours. Brief IFR visibilities and lower MVFR ceilings will be possible as the convection passes. There is a possibility of very strong winds (>50kts) with the storms. Ceilings will climb to VFR levels by midday over most of the region. South winds will gust 15-20kts this evening, and then increase to 20-25kts overnight into the morning. As a cold front approaches and passes, west southwest winds will gust 20-30kts at times. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && DISCUSSION...ATL AVIATION...DRS
Hazardous weather outlook, Apr 1, 3:47 AM CDT, 22 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 347 AM CDT Mon Apr 1 2024 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-021000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 347 AM CDT Mon Apr 1 2024 /447 AM EDT Mon Apr 1 2024/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight The chance for severe weather peaks overnight. Damaging winds will be the primary hazard, but tornadoes and large hail are also potential hazards. The greatest risk for severe weather is along and north of a line from Van Buren, Missouri, to Carmi, Illinois. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of severe weather Tuesday, including damaging winds, tornadoes, and large hail. The greatest risk for severe weather Tuesday is in southwest Indiana and western Kentucky. Outside of thunderstorms, strong wind gusts 30 to 40 mph are possible Tuesday through Wednesday. Much colder air arrives for the mid to late week, which will bring the potential for frost and freezing temperatures. Thursday night offers the best chance of this occurrence. .SPOTTER INFORMATION STATEMENT... Spotters activation is anticipated later today or tonight.
In the hours before
Special weather statement, Apr 2, 1:26 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Paducah KY
126 AM CDT Tue Apr 2 2024
MOZ076-020645-
Perry MO-
126 AM CDT Tue Apr 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PERRY COUNTY
THROUGH 145 AM CDT...
At 126 AM CDT, Doppler radar was tracking a strong thunderstorm over
Park Hills, or over Desloge, moving southeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Perry
County.
This includes Interstate 55 between Mile Markers 136 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3788 8985 3760 9013 3761 9015 3764 9015
3768 9010 3782 9000 3787 8994 3787 8990
3788 8988
TIME...MOT...LOC 0626Z 301DEG 56KT 3785 9048
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 11:26 PM CDT | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 20 min |
| Apr 2, 2:21 AM CDT | Tornado Warning | PAH | Perry | 39 min |
| Apr 2, 2:58 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jackson, Jefferson, Perry, Wayne | 47 min |
| Apr 2, 3:19 AM CDT | Tornado Warning | PAH | Jefferson | 26 min |
| Apr 2, 3:46 AM CDT | Special Weather Statement | PAH | Hamilton, Wayne | 44 min |
| Apr 2, 3:59 AM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Pulaski, Union | 46 min |
| Apr 2, 4:07 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, Wayne | 38 min |
| Apr 2, 4:08 AM CDT | Tornado Warning | PAH | Alexander, Union | 37 min |
| Apr 2, 4:12 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Perry, Williamson | 33 min |
| Apr 2, 4:18 AM CDT | Tornado Warning | PAH | Edwards, Wabash, Wayne | 30 min |
| Apr 2, 4:29 AM CDT | Tornado Warning | PAH | Alexander, Pulaski | 19 min |
| Apr 2, 4:35 AM CDT | Severe Thunderstorm Warning | PAH | Alexander, Franklin, Jackson, Johnson, Massac, Pope and 4 more | 40 min |
| Apr 2, 4:36 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash | 39 min |
| Apr 2, 4:43 AM CDT | Severe Thunderstorm Warning | PAH | Alexander | 47 min |
| Apr 2, 4:49 AM CDT | Tornado Warning | PAH | Johnson, Pope, Saline, Williamson | 26 min |
| Apr 2, 4:57 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Hamilton, Wabash, Wayne, White | 48 min |
| Apr 2, 4:59 AM CDT | Tornado Warning | PAH | Johnson, Massac, Pope, Pulaski | 26 min |
| Apr 2, 5:00 AM CDT | Tornado Warning | PAH | Massac, Pope, Pulaski | 26 min |
| Apr 2, 5:08 AM CDT | Tornado Warning | PAH | Massac | 22 min |
| Apr 2, 5:11 AM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hamilton, Hardin, Johnson, Massac, Pope and 2 more | 64 min |
| Apr 2, 5:18 AM CDT | Tornado Warning | PAH | Gallatin, Hardin, Pope, Saline | 27 min |
| Apr 2, 5:26 AM CDT | Tornado Warning | PAH | Gallatin, White | 34 min |
| Apr 2, 5:28 AM CDT | Tornado Warning | PAH | White | 32 min |
| Apr 2, 5:31 AM CDT | Tornado Warning | PAH | Gallatin | 29 min |
| Apr 2, 11:58 AM CDT | Severe Thunderstorm Warning | PAH | Alexander, Union | 47 min |
| Apr 2, 12:30 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Johnson, Union, Williamson | 30 min |
| Apr 2, 12:55 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline, Williamson | 16 min |
| Apr 2, 12:59 PM CDT | Special Weather Statement | PAH | Hamilton, White | 46 min |
| Apr 2, 1:31 PM CDT | Special Weather Statement | PAH | Gallatin, Saline | 29 min |
| Apr 2, 1:26 AM CDT | Special Weather Statement | PAH | Perry | 19 min |
| Apr 2, 2:04 AM CDT | Severe Thunderstorm Warning | PAH | Perry | 41 min |
| Apr 2, 3:25 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Wayne | 50 min |
| Apr 2, 3:46 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry, Wayne | 44 min |
Nearby
Tornado Warnings in Illinois, 2024Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.